Boris Adamczewski
Boris Adamczewski
Chercheur au CNRS
math.cnrs.fr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the complexity of algebraic numbers I. Expansions in integer bases
B Adamczewski, Y Bugeaud
Annals of Mathematics, 547-565, 2007
1912007
Sur la complexité des nombres algébriques
B Adamczewski, Y Bugeaud, F Luca
Comptes Rendus Mathematique 339 (1), 11-14, 2004
1032004
On the complexity of algebraic numbers, II. Continued fractions
B Adamczewski, Y Bugeaud
Acta Mathematica 195 (1), 1-20, 2005
722005
Balances for fixed points of primitive substitutions
B Adamczewski
Theoretical Computer Science 307 (1), 47-75, 2003
672003
Codages de rotations et phénomènes d'autosimilarité
B Adamczewski
Journal de théorie des nombres de Bordeaux 14 (2), 351-386, 2002
552002
Symbolic discrepancy and self-similar dynamics
B Adamczewski
Annales de l'institut Fourier 54 (7), 2201-2234, 2004
532004
Diophantine properties of real numbers generated by finite automata
B Adamczewski, J Cassaigne
Compositio Mathematica 142 (6), 1351-1372, 2006
522006
Dynamics for β-shifts and Diophantine approximation
B Adamczewski, Y Bugeaud
Ergodic Theory and Dynamical Systems 27 (6), 1695-1711, 2007
472007
Palindromic continued fractions
B Adamczewski, Y Bugeaud
Annales de l'institut Fourier 57 (5), 1557-1574, 2007
472007
On the Maillet-Baker continued fractions
B Adamczewski, Y Bugeaud
Journal für die reine und angewandte Mathematik 2007 (606), 105-121, 2007
402007
On the rational approximation to the Thue–Morse–Mahler numbers
Y Bugeaud
Annales de l'institut Fourier 61 (5), 2065-2076, 2011
342011
On vanishing coefficients of algebraic power series over fields of positive characteristic
B Adamczewski, JP Bell
Inventiones mathematicae 187 (2), 343-393, 2012
332012
On the Littlewood conjecture in simultaneous Diophantine approximation
B Adamczewski, Y Bugeaud
Journal of the London Mathematical Society 73 (2), 355-366, 2006
322006
Mesures de transcendance et aspects quantitatifs de la méthode de Thue–Siegel–Roth–Schmidt
B Adamczewski, Y Bugeaud
Proceedings of the London Mathematical Society 101 (1), 1-26, 2010
312010
Irrationality measures for some automatic real numbers
B Adamczewski, T Rivoal
Mathematical Proceedings of The Cambridge Philosophical Society 147 (3), 659, 2009
312009
Nombres réels de complexité sous-linéaire: mesures d'irrationalité et de transcendance
B Adamczewski, Y Bugeaud
Journal für die reine und angewandte Mathematik 2011 (658), 65-98, 2011
302011
Diagonalization and rationalization of algebraic Laurent series
B Adamczewski, JP Bell
Annales scientifiques de l'École Normale Supérieure 46 (6), 963-1004, 2013
292013
Reversals and palindromes in continued fractions
B Adamczewski, JP Allouche
Theoretical Computer Science 380 (3), 220-237, 2007
292007
Continued fractions and transcendental numbers
B Adamczewski, Y Bugeaud, L Davison
Annales de l'institut Fourier 56 (7), 2093-2113, 2006
282006
A problem around Mahler functions
B Adamczewski, J Bell
252012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20